# SDR MALA010620

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: HC716H9025000
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN CVG, NR 3 NOSE COWL HAS FWD BULKHEAD STIFFENERS CRACKED FIVE TOTAL (4, 6, 17, 22, 33).  MAINTENANCE REMOVED STIFFENER'S 4, 6, 17, 22, 33, IAW SRM 54-10-11.  FABRICATED STIFFENER'S 4, 6, 17, 22, 33 AND REPLACED STIFFENERS 4, 6, 17, 22, 33 P/N HC716H9025-000.
